About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 172061, 10 pages
http://dx.doi.org/10.1155/2012/172061
Research Article

The Tikhonov Regularization Method for Set-Valued Variational Inequalities

Department of Mathematics, Sichuan Normal University Chengdu, Sichuan 610066, China

Received 16 December 2011; Accepted 1 February 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Yiran He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. C. Fang and E. L. Peterson, “Generalized variational inequalities,” Journal of Optimization Theory and Applications, vol. 38, no. 3, pp. 363–383, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Daniilidis and N. Hadjisavvas, “Coercivity conditions and variational inequalities,” Mathematical Programming A, vol. 86, no. 2, pp. 433–438, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Bianchi, N. Hadjisavvas, and S. Schaible, “Minimal coercivity conditions and exceptional families of elements in quasimonotone variational inequalities,” Journal of Optimization Theory and Applications, vol. 122, no. 1, pp. 1–17, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Bianchi, N. Hadjisavvas, and S. Schaible, “Exceptional families of elements for variational inequalities in Banach spaces,” Journal of Optimization Theory and Applications, vol. 129, no. 1, pp. 23–31, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. R. He and K. F. Ng, “Strict feasibility of generalized complementarity problems,” Journal of the Australian Mathematical Society, vol. 81, no. 1, pp. 15–20, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. R. He, “Stable pseudomonotone variational inequality in reflexive Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 352–363, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. F. S. Qiao and Y. R. He, “Strict feasibility of pseudomonotone set-valued variational inequalities,” Optimization, vol. 60, no. 3, pp. 303–310, 2011. View at Publisher · View at Google Scholar
  8. F. Facchinei and J.-S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, Springer-Verlag, New York, NY, USA, 2003.
  9. J. Han, Z. H. Huang, and S. C. Fang, “Solvability of variational inequality problems,” Journal of Optimization Theory and Applications, vol. 122, no. 3, pp. 501–520, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. G. Ravindran and M. S. Gowda, “Regularization of P0-functions in box variational inequality problems,” SIAM Journal on Optimization, vol. 11, no. 3, pp. 748–760, 2000-2001. View at Publisher · View at Google Scholar
  11. H. D. Qi, “Tikhonov regularization methods for variational inequality problems,” Journal of Optimization Theory and Applications, vol. 102, no. 1, pp. 193–201, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. I. V. Konnov, “On the convergence of a regularization method for variational inequalities,” Computational Mathematics and Mathematical Physics, vol. 46, no. 4, pp. 541–547, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. A. Noor, “Extended general variational inequalities,” Applied Mathematics Letters, vol. 22, no. 2, pp. 182–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. A. Noor, “Some aspects of extended general variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 303569, 16 pages, 2012. View at Publisher · View at Google Scholar
  16. M. A. Noor, K. I. Noor, and E. Al-Said, “Iterative methods for solving nonconvex equilibium variational inequalities,” Applied Mathematics & Information Sciences, vol. 6, no. 1, pp. 65–69, 2012.
  17. K. Fan, “A generalization of Tychonoff's fixed point theorem,” Mathematische Annalen, vol. 142, pp. 305–310, 1960-1961.
  18. D. Aussel and N. Hadjisavvas, “On quasimonotone variational inequalities,” Journal of Optimization Theory and Applications, vol. 121, no. 2, pp. 445–450, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. D. Pascali and S. Sburlan, Nonlinear Mappings of Monotone Type, Martinus Nijhoff Publishers, The Hague, The Netherlands, 1978.
  20. S. Simons, Minimax and Monotonicity, Springer-Verlag, Berlin, Germany, 1998.
  21. I. V. Konnov, “On quasimonotone variational inequalities,” Journal of Optimization Theory and Applications, vol. 99, no. 1, pp. 165–181, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. P. T. Harker and J.-S. Pang, “Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications,” Mathematical Programming B, vol. 48, no. 2, pp. 161–220, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH